| Model Number |
RBYLP0204 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 1.3005168196-2021-01627.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the mesenteric artery using ruby coil lps and a non-penumbra microcatheter.During the procedure, a ruby coil lp would not advance past its initial position within its introducer sheath.Subsequently, the ruby coil lp was removed from the hub of the microcatheter and the physician made additional attempts to advance the coil on the back table without success.Therefore, the ruby coil lp was not used in the procedure.Next, the physician attempted to advance another ruby coil lp into the microcatheter; however, the same issue occurred and the ruby coil lp was removed.The procedure was completed using another penumbra coil and the same microcatheter.There was no report of an adverse effect to the patient.